Ask a doctor

Hi I Have Quite Pronounced Lumps in my Lips

Hi I have had dermal fillers in my lips. I unfortunately didn't know that the practitioner injected permanent fillers into my lips. I am aware that fillers have side affects but I wasn't told about the long lasting effects that it has had . My lips are lumpy and discolored. I cant smile anymore. To eat an apple for example is really painful. I cant even Kiss my husband anymore. I trusted , stupidly I admit , the advice of the surgeon. The filler that the Thai surgeon used was BeautyFill

Doctor Answers (1)

Bumps after dermal filler injection

+1

Beautyfill® is an injectable Calcium Hydroxyapatite based filler that sounds very similar to Radiesse used here in the US. It needs to be injected at a deeper level than most hyaluronate fillers. It is not permanent but it can last a long time, as long as a few years. Unlike hyaluronates there is nothing you can inject that would dissolve it. Your only option then is to have a surgeon cut the lip, preferably on the inside, and take out the material. There is no way to predict improvement if any in the pain or movement after doing so.

My response to your question/post does not represent formal medical advice or constitute a doctor patient relationship. You need to consult with i.e. personally see a board certified plastic surgeon in order to receive a formal evaluation and develop a doctor patient relationship.

Los Angeles Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.